Classes of elliptic matrices
© Antonio Tarsia 2006
Received: 12 December 2005
Accepted: 21 February 2006
Published: 7 June 2006
The equivalence between some conditions concerning elliptic matrices is shown, namely, the Cordes condition, a generalized form of Campanato's condition, and a generalized form of a condition of Buică.
- Buică A: Some properties preserved by weak nearness. Seminar on Fixed Point Theory Cluj Napoca 2001, 2: 65–70.MathSciNetMATHGoogle Scholar
- Buică A: Existence of strong solutions of fully nonlinear elliptic equations. Proceedings of Conference on Analysis and Optimization of Differential Systems, September 2002, ConstantaGoogle Scholar
- Buică A, Domokos A: Nearness, accretivity, and the solvability of nonlinear equations. Numerical Functional Analysis and Optimization 2002,23(5–6):477–493. 10.1081/NFA-120014748MathSciNetView ArticleMATHGoogle Scholar
- Campanato S: A Cordes type condition for nonlinear nonvariational systems. Rendiconti Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica. Parte I 1989,13(1):307–321.MathSciNetMATHGoogle Scholar
- Cordes HO: Zero order a priori estimates for solutions of elliptic differential equations. In Proceedings of Symposium in Pure Math., 1961, Rhode Island. Volume 4. American Mathematical Society; 157–166.
- Ladyzhenskaya OA, Ural'tseva NN: Linear and Quasilinear Elliptic Equations. Academic Press, New York; 1968:xviii+495.MATHGoogle Scholar
- Maugeri A, Palagachev DK, Softova LG: Elliptic and Parabolic Equations with Discontinuous Coefficients. Wiley-VCH, Berlin; 2000.View ArticleMATHGoogle Scholar
- Talenti G: Sopra una classe di equazioni ellittiche a coefficienti misurabili. Annali di Matematica Pura ed Applicata. Serie Quarta 1965, 69: 285–304. 10.1007/BF02414375MathSciNetView ArticleMATHGoogle Scholar
- Tarsia A: Some topological properties preserved by nearness between operators and applications to P.D.E. Czechoslovak Mathematical Journal 1996,46(4):607–624.MathSciNetMATHGoogle Scholar
- Tarsia A: On Cordes and Campanato conditions. Archives of Inequalities and Applications 2004,2(1):25–39.MathSciNetMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.